Research Repository

Accounting for income distribution trends: A density function decomposition approach

Jenkins, Stephen P and van Kerm, Philippe (2005) 'Accounting for income distribution trends: A density function decomposition approach.' The Journal of Economic Inequality, 3 (1). 43 - 61. ISSN 1569-1721

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 27 Sep 2013 20:11
Last Modified: 13 Jun 2019 14:15
URI: http://repository.essex.ac.uk/id/eprint/7865

Actions (login required)

View Item View Item